Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Tasteless food due to chemo

Premium Questions

doctor1 MD

low food intake I am very much worried whether her body will tolerate next chemo dose or not. Her age is 73. So I am more worried. Is there any alternative to chemo? Also what r the ways to increase food ...

doctor1 MD

My mother in law is experiencing bleeding in her lungs due to lung cancer treatments that involve both chemo and radiation . She is taking coumadin because of her heart valve operation from years ago ...

doctor1 MD

HI My Mother Went under surgery for Omentum,Ovaris Removal because of Cancer. After that She went through 2 more cycles of Chemo which showed positive results also CA 125 shows no signs of cancer ...

doctor1 MD

I have very low sperm count and motility , I have undergone through chemotheraphy before 11 years for bone tumor . Is my condition of infertility due to chemotheraphy in the past ? . I have gone through ...

doctor1 MD

cancer treatment with chemo cause elevated ca 15-3 values?? I was diagnosed 2,5 years ago with ovarian cancer, had a debulking operation and then 6 cycles of chemo (taxol/platin); after that 12 months ...

Public Forum Discussions

doctor1 MD

hello, My father is 74 years old and suffering from Lung cancer, he already taken 3 dose of chemo as advised by Mr Kumar Pravash of TMC Mumbai. Now after 3 dose of chemo his voice was choked and having ...

doctor1 MD

My 87 year old father has AML and underwent a gentle form of chemo about 3 weeks ago and tolerated it very well. Due to his age he has refused futher treatments as well as transfusions/platelets. He ...

doctor1 MD

. He was given one round of chemo using the R-CHOP, but in less than 48 hours he started feeling ... his left ankle. Previous testing before R-CHOP showed heart to have no problems. After chemo, PEs ...

doctor1 MD

need to worry about concerning potential chemo in his urine? Thanks! ...

doctor1 MD

My husband has been under chemo treatments for 6 months now after colon cancer was found after ... the cancer has spread to his brain - He said he will not go back to the Dr. cause the chemo is the problem. ...

doctor1 MD

My spouse is on Chemo. His feet are peeling a lot. I have soaked his feet in epsom salts and have purchased some Aveno with Shea butter. I have mixed olive oil with this and apply it morning and afternoon ...

doctor1 MD

my wife either gets vomitting sensation/vomits after every intake of food whether in liquid/solid form after she started to have chemo treatment. her doctor prescribed dom-dt 10 (domperidone ...

doctor1 MD

have some mild discomfort in my liver area. Could this be due to the post chemo affect on my liver ...Please could someone advise me. It is now 11 weeks post chemo for breast cancer. My liver function ...

doctor1 MD

I have received 8 rounds of chemo last round being 1 week ago (Hodgkins Lymphoma). I always become constipated after chemo. Ive noticed what appears to be a mucus like substance in my stool. of course ...

doctor1 MD

the chemo did not have an affect. Her hormone receptor tests are negative by the way so the only likely treatment could have been chemo, radiation and surgery. Her oncologist then got her on 5FU which did ...

Mobile Questions and Answers

doctor1 MD

Hello, Thus can happen sometimes due to chemo drugs but if it causes other symptoms like excess sheivering or breathing issues or difficult in concentration etc., then please contact your treating team and discuss. Dr. M Gopal

doctor1 MD

It depends on the cause of in large mentioned of prostate.Prostate can get enlarged in case of infection,benign hypertrophy or prostatic cancer.The infection and hypertrophy can be treated by medicines in most of the cases.While cancer needs chemo or/and radiotherapy. Regards

doctor1 MD

Hello Selkirk14, Good that he has not started chemo. Diet control is good. But he needs treatment. Best treatment I can suggest is Homoeopathy for improving his immunity and to fight malignancy in him. You can either ask a premium question or directly contact me with details of YOU for Homoeopathic treatment. With Best Wishes, Dr C. J. Varghese, Homoeopath, drcjvarghese@gmail.com, +91 9447019733